Search the Community
Showing results for tags 'numb penis'.
Found 1 result
slimpenguin posted a topic in Introductions and updatesHi guys, I'm a 24 year old french guy suffering from what I believe to be PSSD. Here's my story: Late 2012 - I was diagnosed with depression and went on citalopram for 1 month, followed by Cymbalta for 1 month. The meds slightly numbed my penis, even after discontinuation. 2013 - I went on different meds that made no impact on my depression nor sex drive, as they don't target serotonin (Abilify, Valdoxan, Solian, Wellbutrin, Lamictal). Only spent a handful of weeks on any given one of these. My penis was still slightly numbed by mid-2013, from the initial S(N)RIs. I then took an old MAOI antidepressant called Marsilid(Iproniazid) for around 4 months. The numbness in my penis got noticeably worse. I still had a libido but orgasms were very weak, it was harder to maintain an erection. I decided to quit psychiatric meds in december 2013. April 2014 - the penile numbness was still there and orgasms were still weak, no sign of improvement. ENTER THE THYROID MEDS. I took some thyroid meds (Armour thyroid) without a doctor's consent to see if it would help with my depression, although I had no thyroid problem. Looking back it was stupid, but I was depressed and desperate, plus I had read somewhere that T3 hormones were sometimes given as treatment for depression.That's when my libido took a massive dive, along with my ability to achieve erections, feel pleasure in life, and focus on mental tasks. I only stayed 6 weeks on the thyroid pills. Since discontinuation of everything around 18 months ago, the PSSD hasn't gotten better. I had to drop out of a prestigious university program because of my lack of an ability to focus on mentally-demanding tasks 9 months ago. I used to be an intelligent student with a great memory, but now I feel dumbed down. Paying attention to what people say during a conversation has become a little challenge in itself. Dropping out was devastating for my self-esteem. Concerning the sexual SEs, I am unable to be turned on by naked women like I used to be. I require heavy physical stimulation to even start feeling a little tingle of pleasure. Orgasms are pleasureless, and I've lost all ejaculatory strength. The semen just seems to slowly come out and dribble nowadays, whereas it used to to be propelled with great strength before. The numbness is crazy - I have a harder time even just feeling my own urine flowing inside my penis when I take a leak. Concerning erections, I am unable to keep them up during sex. As for pleasure in life in general, it's like it has been turned down. Watching movies used to make me thrilled, but now I no longer feel any sense of amazement during cool action sequences. Music doesn't move me like it used to. The touch of a woman no longer excites me, as if my skin had become less sensitive. I saw some PSSD posters on some website mentioning their skin felt like "rubber" and I think I get the feeling. I did some blood tests to see if my hormones (thyroid, testosterone, DHEA, and other stuff) were out of balance, but the results came back just fine. My theory is that the serotonergic side of the thyroid meds, on top of the previous SSRIs and MAOI screwed something in my brain, and I will need time to recover. I've seen a couple hormone specialists that have told me that thyroid meds don't bring these nasty effects on their own, and whatever effect they bring should disappear upon treatment discontinuation. I saw the Admin Altostrata mentioning time and time again that experimenting with meds to cure PSSD was dangerous and could potentially make matters worse, so I'll stick to taking nothing. Plus, the fact that thyroid meds made me a lot worse can serve as an example to illustrate the argument. Anyways, the past is the past. I hope I will get better, and will post every once in a while to update my progress (or lack thereof).